# SDR GTIA2024052138132

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 29,029 hours, 12,842 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Part number: 601888004201
- Part serial: 003
- Condition: Damaged
- Location: G4 Galley
- Part time: 29,029 hours, 12,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY AFT REQUIRES REPLACEMENT PER TR-2533-015-1-NKS. (WORK DECK) .  G4 GALLEY AFT WORK DECK WAS REPLACED IAW E.C
